MCMC estimation and some model-fit analysis of multidimensional IRT models

Share/Save/Bookmark

Beguin, Anton A. and Glas, C.A.W. (2001) MCMC estimation and some model-fit analysis of multidimensional IRT models. Psychometrika, 66 (4). pp. 541-561. ISSN 0033-3123

[img] PDF
Restricted to UT campus only
: Request a copy
1MB
Abstract:A Bayesian procedure to estimate the three-parameter normal ogive model and a generalization of the procedure to a model with multidimensional ability parameters are presented. The procedure is a generalization of a procedure by Albert (1992) for estimating the two-parameter normal ogive model. The procedure supports analyzing data from multiple populations and incomplete designs. It is shown that restrictions can be imposed on the factor matrix for testing specific hypotheses about the ability structure. The technique is illustrated using simulated and real data.
Item Type:Article
Copyright:© 2001 The Psychometric Society
Faculty:
Behavioural Sciences (BS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/60246
Official URL:http://dx.doi.org/10.1007/BF02296195
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 203946